# SDR AALA2019060319013

- Difficulty date: May 31, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 22,703 hours, 9,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR ASSIST PRESSURE LOW ON FLIGHT ATTENDANT PANEL. MAINTENANCE REPLACED L4 DOOR ESCAPE SLIDE PER JOBCARD #26L00025010.
